# SDR ASOA2013020602961

- Difficulty date: January 15, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,428 hours, 29,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AND RT AISLE SEAT TRACKS FROM FS 364.00 TO FS 559.00+32.  REMOVED LT NR 1 SEAT TRACK IAW AMM 53-01-11-000-802.  LOCATED & DRILLED NR 1 LT SEAT TRACK FABBED FROM N126-2075 EXTRUSION IAW REO 601R-53-00-485.  INSTALLED LT NR 1 FABBED SEAT TRACK PN 126-7075 IAW REO 601R-53-00-485.  REMOVED LT NR 2 SEAT RAIL FOR REPLACEMENT IAW AMM 53-01-11-000-802.  LOCATED HOLES & INSTALLED A NEW 601R31032-21 NR 2 LT SEAT TRACK IAW AMM 53-01-11-400-802.  REMOVED NR 3 LT SEAT RAIL FOR REPLACEMENT IAW AMM 53-01-11-000-802.  LOCATED HOLES & INSTALLED A NEW 601R31032-7, NR 3 LT SEAT TRACK IAW AMM 53-01-11-400-802.  REMOVED RT NR 1 SEAT RAIL FOR REPLACEMENT IAW AMM 53-01-11-000-802.  FABBED NEW SEAT RAIL FROM EXTRUSION N126-7075. LOCATED & DRILLED & COUNTERSUNK IAW REO 601R-53-00-485.  RT 2 & 3 SEAT TRACKS REQUIRE REPLACEMENT.  R & R NR 2 & NR 3 SEAT TRACKS IAW SRM 51-41-02 & REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.
